MathSciNet Relay Station
MathSciNet bibliographic data
MR380093 (52 #994) 35J25 (58C15 58G15)
Schaeffer, David G. A stability theorem for the obstacle problem. Advances in Math. 17 (1975), no. 1, 34–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement